# SDR ASAA0010066

- Difficulty date: June 3, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L1 DOOR WAS FOUND TO BE DIFFICULT TO CLOSE AND LATCH.  LUBRICATED AND ADJUSTED L1 DOOR GUIDE ARM, DOOR OPERATED NORMALLY.  (M)
